Counting linear extensions: Parameterizations by treewidth

Eiben, E., Ganian, R., Kangas, K. et al. (1 more author) (2019) Counting linear extensions: Parameterizations by treewidth. Algorithmica, 81 (4). pp. 1657-1683. ISSN 0178-4617



Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Linear extensions; Parameterized complexity; Partially ordered sets; Structural parameters; Treewidth
  • Accepted: 3 August 2018
  • Published (online): 4 September 2018
  • Published: April 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 20 May 2019 10:52
Last Modified: 20 May 2019 10:52
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number:
Related URLs:

Share / Export